Getting hot & sweaty

I have paf and dilated cardiomyopthy, both are well controlled with bisoprilil 10mg, perindiril 8mg, digoxin 250mcg, apixaban twice daily and atorvastatin every other day, spironalactone 25mg.

I get few side effects and feel fine but no energy and sometimes when walking or when stressed I just sweat and its quite embarassing. Its not the menopause and I am overweight.

Do others suffer with no energy and sweating?

11 Replies

oldestnewest
  • Hi Susan :-) I have been taking Apixaban and Nobivolol for about 6 weeks and was feeling great with my 'episodes' under control and blood pressure down .

    Then last week I started to have hot sweats similar to those I experienced when I went through the menopause and I am also getting an intermittent funny headache :-( .

    I am reluctant to request a change of medication when the problems for which I am taking it is under control and having read about the side effects of alternative meds rather like the poem...

    'And always keep a hold of nurse for fear of finding something worse''

    I am hanging on for the moment .

  • I know what you mean, I am trying to lose weight to see if that will help, but I think the sweating is when my heart races maybe

  • Susan :-) I too have decided to lose weight and so far have managed 7lb at a gentle rate of 1lb a week . I aim to reach a BMI of 25 to help reduce the risk of other health complications.

    I don't like diets and have opted instead for a permanent change in lifestyle not something I have found difficult because I happen to like healthy food.

    Good luck with your weight loss.

  • ...for the 'hot moments' I have returned to the old trick of running my wrists under the cold tap as I did during the menopause.

  • definitely. Wet through sometimes!!

  • Yes I get hot sweats often during the evening and in particular at night. I too am wondering if this is because my heart rate has been fast during the night. I too am trying to lose weight slowly.

  • As my heart rate is under control my hot flushes are almost certainly connected to the medication I am taking. Beta blockers I guess can affect hormones other than adrenaline so it could be those rather than the anticoagulant, or a combination of the two.

  • I never linked it to that, very interesting, I have been having them for years and been on bisoprilil for years as well, have recently gradually reduced the dose from 12.5 to 10 to try and tackle the tiredness and thinking about it they havent been so bad, I had just thought I was less stressed! Thank you for that

  • Can't help with sweating sorry, but why do you take staton every other day ?

  • I didnt want to take so many tablets and be on alot of statins , my heart doctor (Dr Bourke at Freeman, Newcastle) says d there are heart related benefits to taking statins so didnt want to stop them and this was the compromise, so got my cholesterol down and this is maintaining it nicely

  • Well that's great I take 40 mg a day cholestrol very very low may ask about alternate days

You may also like...